MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-07
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while inserting the sheath, the customer noticed that blood was escaping into the lumen of the intra-aortic balloon (iab) and bleeding outside.A second iab was inserted and the same issue occurred.There was no patient harm or adverse event reported.This report is for the 2nd iab used in this event.A separate report will be submitted for the 1st iab.
 
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Updated field: b4; d9 return to manufacture date; g6; h3; h6 type of investigation, investigation findings; h11.Corrected fields: g1 contact person ¿ mfg site.The iab was returned with the membrane completely unfolded.No blood was visible on the catheter.A video was also provided and reviewed.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no leaks were detected.The reported problem resulted from a condition known as ¿channeling¿.Arterial blood under pressure may run the length of the folds in the balloon membrane and drip or be expelled under arterial pressure from the balloon/catheter junction.This "channeling" is not a leak and will diminish as the iab catheter is inserted.The reported event cannot be confirmed by the evaluation.A device and lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The reported problem resulted from a condition known as ¿channeling¿.Arterial blood under pressure may run the length of the folds in the balloon membrane and drip or be expelled under arterial pressure from the balloon/catheter junction.This "channeling" is not a leak and will diminish as the iab catheter is inserted.The reported event cannot be confirmed by the evaluation.

Brand Name
LINEAR 7.5FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key20477356
Report Number2248146-2024-0000637
Device Sequence Number8267126
Product Code DSP
UDI-Device Identifier10607567109695
UDI-Public(01)10607567109695(10)3000392542(17)270528(11)240528
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-07
Device Catalogue Number0684-00-0479-07
Device Lot Number3000392542
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/05/2024
09/15/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/05/2024
09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight68 KG